I just finished taking amoxicillion/clavulanate for tonsillitis. I don't like to take drugs unless necessary. ENT wants to rule out something, not sure what it is. Drug interaction sheet says to tell your doctor your on antibiotic. Dr. says ok to take with Prilosec. Any side effect with liver or kidneys? Also on levothyroxine and bronchial dilator. Had pain in my ear, now no pain, but slight awareness something in "there" still on the last day of antibiotic.
Crispy65; I don't see any Interactions between the antibiotic and the Prilosec they do take these two and another drug for types of stomach problems I really can say on the medications you did not put the name but don't really see why you could not but call the Pharmacy you are getting your prescription filled at and ask the Pharmacist to double check for the Interaction on any of those. AND FOR SURE LET YOUR ENT KNOW You're STILL HAVING A FEELING LIKE SOMETHING IS IN YOUR EAR AND YOU ARE DONE WITH THE ANTIBIOTICS DO THAT TODAY TO BE SAFE. gOOD LUCK TO YOU cHUCK1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2011 • 1 answer
Posted 31 Jul 2012 • 2 answers
Posted 9 Dec 2013 • 2 answers
Posted 3 Jul 2014 • 2 answers
Posted 31 May 2016 • 0 answers